ResearcherID Thomson Reuters  

Sánchez, Miguel
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: G-6424-2015
Other Names: Sánchez, M.
URL: http://www.researcherid.com/rid/G-6424-2015
Subject: Mathematics; Physics
ORCID: http://orcid.org/0000-0003-0677-1482
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Departamento de Geometría y Topología
Role:
My URLs: http://gigda.ugr.es/sanchezm/index.html
http://www.ugr.es/~sanchezm/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  7  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A note on the causal homotopy classes of a globally hyperbolic spacetime
 Author(s): Morales Alvarez, Pablo; Sanchez, Miguel
 Source: Classical and Quantum Gravity Volume: 32 Issue: 19 Published: OCT 8 2015
 Times Cited: 0
 DOI: 10.1088/0264-9381/32/19/197001
added
14-Nov-15
2.  Title: Convex Regions of Stationary Spacetimes and Randers Spaces. Applications to Lensing and Asymptotic Flatness
 Author(s): Caponio, E.; Germinario, A.V.; Sánchez, M.
 Source: Journal of Geometric Analysis Published: 2015
 DOI: 10.1007/s12220-015-9572-z /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84921841055&partnerID=MN8TOAR ...
added
20-Jun-15
3.  Title: Myers and Hawking Theorems: Geometry for the Limits of the Universe
 Author(s): Morales Alvarez, Pablo; Sanchez, Miguel
 Source: Milan Journal of Mathematics Volume: 83 Issue: 2 Pages: 295-311 Published: DEC 2015
 Times Cited: 0
 DOI: 10.1007/s00032-015-0241-2
added
14-Nov-15
4.  Title: On the completeness of trajectories for some mechanical systems
 Author(s): Sánchez, M.
 Source: Fields Institute Communications Volume: 73 Pages: 343-372 Published: 2015
 DOI: 10.1007/978-1-4939-2441-7_15 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84928225443&partnerID=MN8TOAR ...
added
20-Jun-15
5.  Title: Finsler metrics and relativistic spacetimes
 Author(s): Javaloyes, M.A.; Sánchez, M.
 Source: International Journal of Geometric Methods in Modern Physics Volume: 11 Issue: 9 Published: 2014
 Times Cited: 11
 DOI: 10.1142/S0219887814600329 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84908611815&partnerID=MN8TOAR ...
added
20-Jun-15
6.  Title: On the definition and examples of Finsler metrics
 Author(s): Javaloyes, M.A.; Sánchez, M.
 Source: Annali della Scuola normale superiore di Pisa - Classe di scienze Volume: 13 Issue: 3 Pages: 813-858 Published: 2014
 Times Cited: 6
 Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84928882528&partnerID=MN8TOAR ...
added
20-Jun-15
7.  Title: Completeness of the Trajectories of Particles Coupled to a General Force Field
 Author(s): Candela, A.M.; Romero, A.; Sánchez, M.
 Source: Archive for Rational Mechanics and Analysis Volume: 208 Issue: 1 Pages: 255-274 Published: 2013
 Times Cited: 8
 DOI: 10.1007/s00205-012-0596-2 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84874222079&partnerID=MN8TOAR ...
added
20-Jun-15
8.  Title: Completeness of trajectories of relativistic particles under stationary magnetic fields
 Author(s): Candela, A.M.; Romero, A.; Sánchez, M.
 Source: International Journal of Geometric Methods in Modern Physics Volume: 10 Issue: 8 Published: 2013
 Times Cited: 3
 DOI: 10.1142/S0219887813600074 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84882454674&partnerID=MN8TOAR ...
added
20-Jun-15
9.  Title: Computability of the causal boundary by using isocausality
 Author(s): Flores, J.L.; Herrera, J.; Sánchez, M.
 Source: Classical and Quantum Gravity Volume: 30 Issue: 7 Published: 2013
 Times Cited: 2
 DOI: 10.1088/0264-9381/30/7/075009 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84875275928&partnerID=MN8TOAR ...
added
20-Jun-15
10.  Title: Gromov, cauchy and causal boundaries for riemannian, finslerian and lorentzian manifolds
 Author(s): Flores, J.L.; Herrera, J.; Sanchez, M.
 Source: Memoirs of the American Mathematical Society Volume: 226 Issue: 1064 Pages: 1-85 Published: 2013
 Times Cited: 14
 DOI: 10.1090/S0065-9266-2013-00680-6 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84885976073&partnerID=MN8TOAR ...
added
20-Jun-15
publication(s)  
First Page Previous Page Page   of  7  Go Next Page Last Page
  Sort by:    Results per page: